# SDR 9707819608

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Malfunctioned
- Location: Lt/Rt Mlg Doors
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO DTW, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW EXECUTED GO-AROUND PROCEDURES AND RECYCLED GEAR. NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE ON GROUND.  REPLACED LEFT AND RIGHT MAIN GEAR DOOR SWITCHES AS A PRECAUTION.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
